# SDR ABXA9500222

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 99581861
- Condition: Corroded
- Location: Fs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE L0WER FLANGE OF THE FLOOR BEAM AT STA 935, RBL 15.  REPAIRED FLOOR BEAM IAW ABX REA D953-10973-MR.
